EconPapers    
Economics at your fingertips  
 

On Approximate Representation of Fractional Brownian Motion

Konstantin A. Rybakov ()
Additional contact information
Konstantin A. Rybakov: Moscow Aviation Institute (National Research University)

Methodology and Computing in Applied Probability, 2025, vol. 27, issue 4, 1-19

Abstract: Abstract This paper considers the orthogonal expansion of the fractional Brownian motion relative to the Legendre polynomials. Such an expansion has not only theoretical but also practical interest, since it can be applied to approximate and simulate the fractional Brownian motion in continuous time. The relations for the mean square approximation error are presented, and a comparison with the previously obtained result is carried out.

Keywords: Fractional Brownian motion; Approximation; Simulation; Orthogonal expansion; Spectral representation; Legendre polynomials; 60G22; 60H35 (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s11009-025-10219-w Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:27:y:2025:i:4:d:10.1007_s11009-025-10219-w

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009

DOI: 10.1007/s11009-025-10219-w

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-07
Handle: RePEc:spr:metcap:v:27:y:2025:i:4:d:10.1007_s11009-025-10219-w